Volume 13, Number 3, September 2008

Table of Contents

Articles

A FINER MESH INDEPENDENCE OF NEWTON'S METHOD PDF
Ioannis K. Argyros 357-365
SUBHARMONIC SOLUTIONS FOR NON-AUTONOMOUS SUBLINEAR SECOND ORDER HAMILTONIAN SYSTEMS PDF
Zhao-Hong Sun, Feng-Jian Yang, Xin-Ming Chen 367-376
EIGENVALUE OF FOURTH-ORDER STURM-LIOUVILLE BOUNDARY VALUE PROBLEM WITH BENDING TERM PDF
Qinfu Sun, Shixia Luan, Xinguang Zhang 377-393
THE D'ALEMBERT AND LOBACZEVSKI DIFFERENCE OPERATORS IN X_lambda SPACES PDF
Stefan Czerwik, Krzysztof Krol 395-407
ON THE RADIUS OF CONVERGENCE OF NEWTON'S METHOD UNDER AVERAGE MILD DIFFERENTIABILITY CONDITIONS PDF
Ioannis K. Argyros 409-415
HYERS-ULAM-RASSIAS STABILITY OF FUNCTIONAL EQUATION IN THE SPACE OF TEMPERED DISTRIBUTIONS PDF
Linsong Li, Dohan Kim, Jaeyoung Chung 417-430
HYERS-ULAM-RASSIAS STABILITY OF THE QUADRATIC MAPPING PDF
Redouani Ahmed, Elqorachi Elhoucien, Bouikhalene Belaid 431-445
NEW COINCIDENCE THEOREMS IN FC-SPACES WITH APPLICATIONS PDF
Xie Ping Ding, Jen Chin Yao 447-463
ON WIRTINGER-TYPE INTEGRAL INEQUALITIES PDF
Wing-Sum Cheung, Zeljko Hanjs, Josip Pecaric 465-475
A NOTE ON ALMOST AUTOMORPHIC FUNCTIONS PDF
Jun Zhang, Fang Li 477-481
KNASTER-KURATOWSKI-MAZURKIEWICZ THEOREM IN MINIMAL GENERALIZED CONVEX SPACES PDF
Mohsen Alimohammady, Mehdi Roohi, Mohsen Rostamian Delavar 483-492
ON SYSTEM OF STRONGLY IMPLICIT VECTOR VARIATIONAL INEQUALITIES PDF
Ali P. Farajzadeh, Muhammad Aslam Noor 493-501
SUFFICIENT CONDITIONS FOR THE EXACT PENALTY PROPERTY OF CONSTRAINED MINIMIZATION IN HILBERT SPACES PDF
Alexander J. Zaslavski 503-514
WEAK AND STRONG CONVERGENCE OF NOOR ITERATIONS FOR TWO ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS PDF
Hafiz Fukhar-ud-din, Abdul Rahim Khan 515-528


ISSN: 1229-1595 (Print), 2466-0973 (Online)